Alert archive / Michigan / Gale Warnings in 2017

Gale Warning 31, NWS Gaylord, MI

November 25, 2017

NWS Gaylord, MI issued this gale warning at Nov 25, 2017, 1:01 PM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 25, 2017, 1:01 PM EST (18:01 UTC)
Expired
Nov 25, 2017, 10:57 PM EST
In force
10 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

387 
WHUS73 KAPX 251801
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
101 PM EST SAT NOV 25 2017

LMZ323-341-342-344>346-260215-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
/O.NEW.KAPX.GL.W.0032.171126T1200Z-171127T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
101 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-260215-
/O.UPG.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
/O.NEW.KAPX.GL.W.0031.171125T1801Z-171126T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
101 PM EST SAT NOV 25 2017

...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>347-260215-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
/O.NEW.KAPX.GL.W.0032.171126T1200Z-171127T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
101 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-260215-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
101 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
2 follow-up statements
475 
WHUS73 KAPX 252100
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
400 PM EST SAT NOV 25 2017

LMZ323-341-342-344>346-260500-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
/O.CON.KAPX.GL.W.0032.171126T1200Z-171127T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
400 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-260500-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
/O.CON.KAPX.GL.W.0032.171126T1200Z-171127T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
400 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-260400-
/O.CON.KAPX.GL.W.0031.000000T0000Z-171126T0400Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
400 PM EST SAT NOV 25 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ348-349-260400-
/O.CON.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
400 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
568 
WHUS73 KAPX 260357
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1057 PM EST SAT NOV 25 2017

LSZ321-322-261200-
/O.CAN.KAPX.GL.W.0031.000000T0000Z-171126T0400Z/
/O.NEW.KAPX.SC.Y.0102.171126T1200Z-171127T0000Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1057 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-LMZ323-341-342-344>346-261200-
/O.CAN.KAPX.SC.Y.0101.000000T0000Z-171126T0400Z/
/O.CON.KAPX.GL.W.0032.171126T1200Z-171127T0000Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1057 PM EST SAT NOV 25 2017

...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO
7 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ348-349-261200-
/O.EXT.KAPX.SC.Y.0101.000000T0000Z-171127T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1057 PM EST SAT NOV 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale warning went out at Nov 25, 1:00 PM EST, 1 minute earlier.

Area forecast discussion, Nov 25, 1:00 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Gaylord MI
100 PM EST Sat Nov 25 2017

.UPDATE...
Issued at 941 AM EST Sat Nov 25 2017

One cold front has pressed east of nrn Michigan, helping to bring
H8 temperatures down to marginal levels for some spotty light
showers across nrn lower Michigan. Another cold front was just
about to enter nrn lower, marked by a band of light showers.
Behind this front, low level thermal profiles have cooled more
sufficiently, with the convective BL deepening as this colder air
comes off Lake Superior. Some semblance of more banded lake effect
was seen across upper Michigan, which is also being enhanced by
some light synoptic precip/moisture within mid level troughing.
Expecting light lake effect rain and snow showers to continue
developing through the morning hours and likely becoming scattered
to numerous this afternoon as the colder air continues to advect
into the region and when there will be another mid level trough
arriving. Certainly nothing spectacular as far as accumulations.
There is a low level inverted V look to the lower portion of the
BL in fcst soundings, inversion heights only rise to 6kft or so
for a few hours while the deeper moisture swings through.
Otherwise, moisture shallows out from north to south this
afternoon into this evening and inversion heights plummet to less
than 4kft. Later tonight, we'll see WAA already working back into
the region and seeing an end to all lake effect.

&&

.NEAR TERM...(Today through Tonight)
Issued at 245 AM EST Sat Nov 25 2017

...Turning colder with lake effect rain and snow showers...

High Impact Weather Potential...None.

Pattern Synopsis/Forecast...Cold front has cleared our CWA early
this morning with the resulting synoptic rain following suite...
exiting eastward out of our area. Winds have shifted to the NW in
the wake of the cold front as CAA begins. Temps have begun to fall
thru the 40s as a result.

Strengthening CAA will lead to strengthening over-lake instability
today...resulting in the development of lake effect precip. Heart of
the colder air will arrive during the morning hours with a secondary
cold front coincident with the upper level trough axis. Low level
temp profile suggests lake precip will begin as rain and/or a mix of
rain and snow this morning...but will switch over to all snow as CAA
progresses from NW to SE during the afternoon and early evening
hours.

Mixed nature of precip combined with expected low QPF suggest new
snow amounts will be minor today...around an inch or so...for
locations targeted by NW flow. Surface ridge axis and drier low
level air will push into Michigan tonight. Any additional snow
amounts will be limited to the evening hours and will remain well
under an inch. Lake snow should come to an end overnight with the
arrival of the surface ridge axis.

Our high temps for the day have already occurred...and expect temps
will slowly fall out of the 40s and thru the 30s during the day. Low
temps tonight will cool into the 20s across our entire CWA.

&&

.SHORT TERM...(Sunday through Monday)
Issued at 245 AM EST Sat Nov 25 2017

...Mostly dry and breezy at times...

High Impact Weather Potential...None.

Pattern Synopsis/Forecast...Surface ridge initially overhead will be
nudged south on Sunday as a clipper system dives southeast across
Ontario. This will push a moisture-starved cold front through
northern Michigan late afternoon into Sunday night. A more prominent
surface ridge/high will begin to build in Sunday night, quickly
pushing off to the east by Monday afternoon as a broad upper ridge
slides in with strengthening warm air advection.

Primary Forecast Concerns...Shower chances brushing a portion of
eastern Upper on Sunday.

Overall a quiet, high pressure dominant weather pattern for northern
Michigan through the period. Best precip potential on Sunday will
generally stay north of the Upper Great Lakes with the clipper
system tracking across Ontario. However, a few showers may brush
northern Chippewa County Sunday afternoon. Very shallow low level
moisture in the column may allow for some patchy drizzle or freezing
drizzle in the evening near Whitefish Bay and Sault Ste Marie. No
significant impacts anticipated, and wouldn't be surprised if later
model runs come in completely dry for eastern Upper (recent runs
seem to be trending in that direction).

Should be a bit of sunshine on Sunday, especially south of M-32.
Warm air advection and a tightening pressure gradient will lead to a
breezy afternoon with highs ranging from the mid 30s to low 40s.
Quiet conditions then for Sunday night into Monday with subsidence
beneath the broad upper ridge. Highs in the mid 30s to mid 40s.

.LONG TERM...(Monday night through Friday)
Issued at 245 AM EST Sat Nov 25 2017

High impact weather potential...Minimal.

Turning somewhat breezy again Monday night as warm air advection
gets into full swing ahead of an approaching cold front. That front
will push through the area on Tuesday with only modest moisture and
forcing, so looking like only a small chance of showers at this time
for some of the forecast area. Another surface high will slide in
for Wednesday, offering another period of dry, quiet weather. Looks
like late Wednesday night into Thursday would bring the best
potential for more widespread precipitation as a system moves in
from the Plains and phases with a digging shortwave trough moving
into the Upper Great Lakes. Details on the placement and timing of
precip have yet to be pinned down, but there is enough agreement
among the models to warrant chance PoPs for rain/snow showers. Shot
of colder 850mb air behind this system may lead to some lake effect
Thursday night, but ridge of high pressure will return for Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1250 PM EST Sat Nov 25 2017

An upper trough and colder air continues to push into nrn
Michigan via gusty NW flow, resulting in rather light enhanced lake
effect rain and snow in prevailing MVFR CIGS. Eventually, it will
turn to all snow, but accumulations will be little to none.
Precipitation ends through evening and CIGS will try and trend
VFR. No precipitation expected later tonight through Sunday, but
winds will become gusty out of the SW Sunday, out ahead of the
next cold front.

&&

.MARINE...
Issued at 1250 PM EST Sat Nov 25 2017

Had to issue a quick and short gale warning for Whitefish Bay and
the nrn end of the St. Mary's through early evening while the
gradient got tight enough for low end gales. Despite winds
weakening tonight, they ramp back up out of the SW then West
Sunday ahead of the next cold front. Issued a gale warning for
Lake Michigan/Straits and far nrn Lake Huron to account for
coastal convergence and funneling through the Straits to reach
those gale speeds. Higher pressure and lighter winds then takes
more control Sunday night into Monday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 11 PM EST this evening for LHZ345>349.
     GALE WARNING from 7 AM to 7 PM EST Sunday for LHZ345>347.
LM...SMALL CRAFT ADVISORY until 11 PM EST this evening for LMZ323-341-
     342-344>346.
     GALE WARNING from 7 AM to 7 PM EST Sunday for LMZ323-341-342-
     344>346.
LS...GALE WARNING until 11 PM EST this evening for LSZ321-322.
&&

UPDATE...SMD
NEAR TERM...MR
SHORT TERM...MK
LONG TERM...MK
AVIATION...SMD
MARINE...SMD
Hazardous weather outlook, Nov 25, 3:00 AM EST, 10 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Gaylord MI
300 AM EST Sat Nov 25 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
261200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-5NM East of
Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National
Marine Sanctuary-Sturgeon Pt to Alabaster MI-Grand Traverse Bay
south of a line Grand Traverse Light to Norwood MI-Seul Choix Point
to 5NM West of Mackinac Bridge-Norwood MI to 5NM West of Mackinac
Bridge including Little Traverse Bay-Sleeping Bear Point to Grand
Traverse Light MI-Point Betsie to Sleeping Bear Point MI-Manistee to
Point Betsie MI-Whitefish Bay (U.S. Portion)/Whitefish Point to
Point Iroquois MI-St. Marys River Point Iroquois to E.
Potagannissing Bay-Chippewa-Mackinac-Emmet-Cheboygan-Presque Isle-
Charlevoix-Leelanau-Antrim-Otsego-Montmorency-Alpena-Benzie-Grand
Traverse-Kalkaska-Crawford-Oscoda-Alcona-Manistee-Wexford-Missaukee-
Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
300 AM EST Sat Nov 25 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 1:01 PM ESTGale WarningAPX33 hr

Nearby

Gale Warnings in Michigan, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.